# SDR EY2R9600102

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Adams A55
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Ring
- Part number: C3112
- Condition: Cracked
- Location: Rpop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP RETAIN RING CRACKED
